# SDR 98ZZZX4177

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21812
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 908-951
- Part time: 61,002 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT AFT ENTRANCE DOOR, LOWER HINGE CUTOUT, AT STR 14L BETWEEN STA 908 - STA 951.  SKIN CRACKED AT AFT SERVICE DOOR, LOWER HINGE CUTOUT, AT STR 14R BETWEEN STA 908 - STA 951.  REPAIRED PER DALFORT AEROSPACE XEA X2-53-218 DATED 8-6-98 AND SB 737-53-1074, REV 3.  APPROVAL DATA:  FAA FORM 8110-3 DATED 8-18-98.
